
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
The influence of quadratic Lévy noise on the dynamic of an SIC contagious illness model: New framework, critical comparison and an application to COVID-19 (SARS-CoV-2) case
Yassine Sabbar, Driss Kiouach, S. P. Rajasekar, et al.
Chaos Solitons & Fractals (2022) Vol. 159, pp. 112110-112110
Open Access | Times Cited: 35
Yassine Sabbar, Driss Kiouach, S. P. Rajasekar, et al.
Chaos Solitons & Fractals (2022) Vol. 159, pp. 112110-112110
Open Access | Times Cited: 35
Showing 1-25 of 35 citing articles:
Stochastic modeling of the <i>Monkeypox</i> 2022 epidemic with cross-infection hypothesis in a highly disturbed environment
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
Stability characterization of a fractional-order viral system with the non-cytolytic immune assumption
Mouhcine Naim, Yassine Sabbar, Anwar Zeb
Mathematical Modelling and Numerical Simulation with Applications (2022)
Open Access | Times Cited: 33
Mouhcine Naim, Yassine Sabbar, Anwar Zeb
Mathematical Modelling and Numerical Simulation with Applications (2022)
Open Access | Times Cited: 33
Influence of fractal–fractional differentiation and independent quadratic Lévy jumps on the dynamics of a general epidemic model with vaccination strategy
Yassine Sabbar, Anwarud Din, Driss Kiouach
Chaos Solitons & Fractals (2023) Vol. 171, pp. 113434-113434
Closed Access | Times Cited: 19
Yassine Sabbar, Anwarud Din, Driss Kiouach
Chaos Solitons & Fractals (2023) Vol. 171, pp. 113434-113434
Closed Access | Times Cited: 19
A new mathematical model for tuberculosis epidemic under the consciousness effect
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14
A novel stochastic Hepatitis B virus epidemic model with second-order multiplicative α-stable noise and real data
Anwarud Din, Yassine Sabbar, Peng Wu
Acta Mathematica Scientia (2024) Vol. 44, Iss. 2, pp. 752-788
Closed Access | Times Cited: 5
Anwarud Din, Yassine Sabbar, Peng Wu
Acta Mathematica Scientia (2024) Vol. 44, Iss. 2, pp. 752-788
Closed Access | Times Cited: 5
Dynamical properties of two-diffusion SIR epidemic model with Markovian switching
Milica Marković
Open Mathematics (2025) Vol. 23, Iss. 1
Open Access
Milica Marković
Open Mathematics (2025) Vol. 23, Iss. 1
Open Access
Dynamics and simulations of stochastic COVID-19 epidemic model using Legendre spectral collocation method
Ishtiaq Ali, Sami Ullah Khan
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 4220-4236
Open Access | Times Cited: 21
Ishtiaq Ali, Sami Ullah Khan
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 4220-4236
Open Access | Times Cited: 21
New Method to Investigate the Impact of Independent Quadratic α-Stable Poisson Jumps on the Dynamics of a Disease under Vaccination Strategy
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
Fractal and Fractional (2023) Vol. 7, Iss. 3, pp. 226-226
Open Access | Times Cited: 11
Long-run analysis of a perturbed HIV/AIDS model with antiretroviral therapy and heavy-tailed increments performed by tempered stable Lévy jumps
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10
Kottakkaran Sooppy Nisar, Yassine Sabbar
Alexandria Engineering Journal (2023) Vol. 78, pp. 498-516
Open Access | Times Cited: 10
Exploring threshold dynamics of a behavioral epidemic model featuring two susceptible classes and second-order jump–diffusion
Yassine Sabbar
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115216-115216
Closed Access | Times Cited: 3
Yassine Sabbar
Chaos Solitons & Fractals (2024) Vol. 186, pp. 115216-115216
Closed Access | Times Cited: 3
An early warning indicator trained on stochastic disease-spreading models with different noises
Amit K. Chakraborty, Shan Gao, Reza Miry, et al.
Journal of The Royal Society Interface (2024) Vol. 21, Iss. 217
Open Access | Times Cited: 3
Amit K. Chakraborty, Shan Gao, Reza Miry, et al.
Journal of The Royal Society Interface (2024) Vol. 21, Iss. 217
Open Access | Times Cited: 3
Determining the global threshold of an epidemic model with general interference function and high-order perturbation
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14
Infection Eradication Criterion in a General Epidemic Model with Logistic Growth, Quarantine Strategy, Media Intrusion, and Quadratic Perturbation
Yassine Sabbar, Mehmet Yavuz, Fatma Özköse
Mathematics (2022) Vol. 10, Iss. 22, pp. 4213-4213
Open Access | Times Cited: 13
Yassine Sabbar, Mehmet Yavuz, Fatma Özköse
Mathematics (2022) Vol. 10, Iss. 22, pp. 4213-4213
Open Access | Times Cited: 13
Predicting potential scenarios for wastewater treatment under unstable physical and chemical laboratory conditions: A mathematical study
Yassine Sabbar, Anwarud Din, Driss Kiouach
Results in Physics (2022) Vol. 39, pp. 105717-105717
Open Access | Times Cited: 12
Yassine Sabbar, Anwarud Din, Driss Kiouach
Results in Physics (2022) Vol. 39, pp. 105717-105717
Open Access | Times Cited: 12
Probabilistic Analysis of a Marine Ecological System with Intense Variability
Yassine Sabbar, Asad Khan, Anwarud Din
Mathematics (2022) Vol. 10, Iss. 13, pp. 2262-2262
Open Access | Times Cited: 12
Yassine Sabbar, Asad Khan, Anwarud Din
Mathematics (2022) Vol. 10, Iss. 13, pp. 2262-2262
Open Access | Times Cited: 12
Probing a Stochastic Epidemic Hepatitis C Virus Model with a Chronically Infected Treated Population
S. P. Rajasekar, M. Pitchaimani, Quanxin Zhu
Acta Mathematica Scientia (2022) Vol. 42, Iss. 5, pp. 2087-2112
Open Access | Times Cited: 12
S. P. Rajasekar, M. Pitchaimani, Quanxin Zhu
Acta Mathematica Scientia (2022) Vol. 42, Iss. 5, pp. 2087-2112
Open Access | Times Cited: 12
A Stochastic Model to Assess the Epidemiological Impact of Vaccine Booster Doses on COVID-19 and Viral Hepatitis B Co-Dynamics with Real Data
Andrew Omame, Mujahid Abbas, Dumi̇tru Baleanu
Computer Modeling in Engineering & Sciences (2023) Vol. 138, Iss. 3, pp. 2973-3012
Open Access | Times Cited: 7
Andrew Omame, Mujahid Abbas, Dumi̇tru Baleanu
Computer Modeling in Engineering & Sciences (2023) Vol. 138, Iss. 3, pp. 2973-3012
Open Access | Times Cited: 7
Threshold analysis of an algae-zooplankton model incorporating general interaction rates and nonlinear independent stochastic components
Yassine Sabbar, Aeshah A. Raezah
AIMS Mathematics (2024) Vol. 9, Iss. 7, pp. 18211-18235
Open Access | Times Cited: 2
Yassine Sabbar, Aeshah A. Raezah
AIMS Mathematics (2024) Vol. 9, Iss. 7, pp. 18211-18235
Open Access | Times Cited: 2
Dynamical bifurcation of a sewage treatment model with general higher-order perturbation
Yassine Sabbar, Anwar Zeb, Driss Kiouach, et al.
Results in Physics (2022) Vol. 39, pp. 105799-105799
Open Access | Times Cited: 11
Yassine Sabbar, Anwar Zeb, Driss Kiouach, et al.
Results in Physics (2022) Vol. 39, pp. 105799-105799
Open Access | Times Cited: 11
Promotion of cooperation mechanism on the stability of delay-induced host-generalist parasitoid model
Yong Ye, Yi Zhao, Jiaying Zhou
Chaos Solitons & Fractals (2022) Vol. 165, pp. 112882-112882
Closed Access | Times Cited: 8
Yong Ye, Yi Zhao, Jiaying Zhou
Chaos Solitons & Fractals (2022) Vol. 165, pp. 112882-112882
Closed Access | Times Cited: 8
Stochastic dynamical analysis for the complex infectious disease model driven by multisource noises
Liqiong Jian, Xinyu Bai, Shaojuan Ma
PLoS ONE (2024) Vol. 19, Iss. 1, pp. e0296183-e0296183
Open Access | Times Cited: 1
Liqiong Jian, Xinyu Bai, Shaojuan Ma
PLoS ONE (2024) Vol. 19, Iss. 1, pp. e0296183-e0296183
Open Access | Times Cited: 1
Long-term effect of SARS-CoV-2 variant : Challenging issues and controlling strategies
M. Pitchaimani, U. Aswini
Gene (2024) Vol. 922, pp. 148554-148554
Closed Access | Times Cited: 1
M. Pitchaimani, U. Aswini
Gene (2024) Vol. 922, pp. 148554-148554
Closed Access | Times Cited: 1
Delving a stochastic SEQAIJR COVID-19 model with hexa delayed and copious control strategies
M. Pitchaimani, U. Aswini
Gene (2024) Vol. 922, pp. 148560-148560
Closed Access | Times Cited: 1
M. Pitchaimani, U. Aswini
Gene (2024) Vol. 922, pp. 148560-148560
Closed Access | Times Cited: 1
Nonlinear Dynamics of a General Stochastic SIR Model with Behavioral and Physical Changes: Analysis and Application to Zoonotic Tuberculosis
Yassine Sabbar, Mohammad Izadi, Aeshah A. Raezah, et al.
Mathematics (2024) Vol. 12, Iss. 13, pp. 1974-1974
Open Access | Times Cited: 1
Yassine Sabbar, Mohammad Izadi, Aeshah A. Raezah, et al.
Mathematics (2024) Vol. 12, Iss. 13, pp. 1974-1974
Open Access | Times Cited: 1
Stability of a delayed SARS-CoV-2 reactivation model with logistic growth and adaptive immune response
A. M. Ełaiw, Abdullah J. Alsaedi, Aatef Hobiny, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 616, pp. 128604-128604
Open Access | Times Cited: 4
A. M. Ełaiw, Abdullah J. Alsaedi, Aatef Hobiny, et al.
Physica A Statistical Mechanics and its Applications (2023) Vol. 616, pp. 128604-128604
Open Access | Times Cited: 4